BROWSE

Related Researcher

Author's Photo

Bae, Hantaek
School of Natural Science
Research Interests
  • Fluid dynamics, polymeric fluid, kinetic theory

ITEM VIEW & DOWNLOAD

Global existence for some transport equations with nonlocal velocity

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Global existence for some transport equations with nonlocal velocity
Author
Bae, HantaekGranero-Belinchon, Rafael
Issue Date
2015-01
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
ADVANCES IN MATHEMATICS, v.269, pp.197 - 219
Abstract
In this paper, we study transport equations with nonlocal velocity fields with rough initial data. We address the global existence of weak solutions of a one dimensional model of the surface quasi-geostrophic equation and the incompressible porous media equation, and one dimensional and n dimensional models of the dissipative quasi-geostrophic equations and the dissipative incompressible porous media equation.
URI
https://scholarworks.unist.ac.kr/handle/201301/9305
URL
http://www.sciencedirect.com/science/article/pii/S0001870814003624
DOI
10.1016/j.aim.2014.10.016
ISSN
0001-8708
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU